# SDR IPXA2017071719355

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 9,274 hours, 3,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143T5876112
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIIN DECK CARGO FLOOR PANEL HAS HOLE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I.
